Posted by mam
on March 09, 2000 at 11:32:51:
In Reply to: Seizure activity during sleep? posted by Phaedra6 on March 08, 2000 at 21:15:30:
: I have been taking dilantin and tegretol for several years, and my seizures are under control--I think. I have had no seizures in a long time, but I have noticed that occassionally I will wake in the morning with terrible soreness in both legs, the sort of pain you feel with a pulled muscle or after too much exertion. I am wondering if this could be caused by seizure activity during sleep. Has anyone else expereinced this? Thanks!
Anyone can have seizures during sleep, you should ask your neurologist to do a sleeping EEG to determine if seizures are the cause of the soreness in your legs, also it is possibly a side effect of the drugs, perhaps you should check this out too the british national formulary and the ABPI compendium available from your referance library are useful